Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 6 - 11

Gauge Transformations for a Family of Nonlinear Schrödinger Equations

Authors
Gerald A. GOLDIN
Corresponding Author
Gerald A. GOLDIN
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.1How to use a DOI?
Abstract
An enlarged gauge group acts nonlinearly on the class of nonlinear Schrödinger equations introduced by the author in joint work with Doebner. Here the equations and the group action are displayed in the presence of an external electromagnetic field. All the gauge-invariants are listed for the coupled nonlinear "Schrödinger-Maxwell" theory. Time-dependent gauge parameters result in additional terms of the type introduced by Kostin and Bialynicki-Birula and Mycielski, but Maxwell's equations for the (non-quantized) gauge-invariant electric and magnetic fields remain linear.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1
Pages
6 - 11
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Gerald A. GOLDIN
PY  - 2006
DA  - 2006/12
TI  - Gauge Transformations for a Family of Nonlinear Schrödinger Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 6
EP  - 11
VL  - 4
IS  - 1-2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.1
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.1
ID  - GOLDIN2006
ER  -